Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: I feel detached crazychickuk

Posted by Ilene on September 3, 2004, at 18:16:08

In reply to I feel detached, posted by crazychickuk on September 3, 2004, at 16:55:43

You sound like a combination of me on Effexor and me on nothing at all. I have depression and anxiety. The "cotton wool on the brain", extreme tiredness, problems sleeping, feeling detached from reality--all very familiar. They go away when I am properly medicated.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Ilene thread:386119
URL: http://www.dr-bob.org/babble/20040830/msgs/386163.html